# SDR 11032003002

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Aircraft: N9390B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0810
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24130016
- Condition: Cracked
- Location: Fuselage
- Part time: 5,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN UPPER LEFT BULKHEAD UNDER PILOT'S INBOARD RUDDER PEDAL TORQE TUBE PILLOW BLOCK, ALLOWED ABNORMAL FORWARD/AFT MOVEMENT OF RUDDER PEDAL TORQE TUBE.  REPORTED TO MFG BY TELECON.
